Share this:
lovechell69

one year later no answers

Posted by @lovechell69 in Just Want to Talk, Nov 4, 2012

In less than a year ive lost 220lbs due to naseau and abdominal pain. My potassium stays severly low, white count high, platelets are off as well as red blood cells. Ive had problems with anemia on and off and magnesium. Dr's have done all test they know they say. I want to be able to have a life again. My energy is so low. The last month it has gotten much worse with my weight loss and potassium levels. Does anyone have any ideas

Tags: weight loss blood

radiance4life

Posted by @radiance4life, Nov 4, 2012

Have you been tested for parasites?
Also, check into Functional Medicine if you haven't already. A good place to star is thyroid book.com. Read on about functional medicine in the he page.

carrie64

Posted by @carrie64, Nov 5, 2012

Your symptoms sound a lot like a problem I had for 5 years only I did not lose weight. Was always tired, sleepy, no energy and potassium stayed dangerously low even though I took potassium pills daily. Doctor found a tumor on one of my adrenal glands. Had surgery to remove the gland....no problems since then and that was 7 years ago.

lovechell69

Posted by @lovechell69, Nov 6, 2012

i have been tested for hiv thyroid parasites two colonoscopys two endoscopies a nuerologist all types of cancer they did a hysterectomy for no reason other than to see if that would fix it. im in and out of the hospital for dehydration high white count and very low potassium and all i keep getting told is they know something is wrong just not what. i am desperate i cant afford to lose any more weight and i want to be able to eat again. im sick of being sick.

radiance4life

Posted by @radiance4life, Nov 4, 2012

Oops... thyroidbook.com. There's info about Functional Medicine on the home page.

anon62024351

Posted by @anon62024351, Nov 8, 2012

Are you taking any prescription medications that may have side effects that you are having? I have a lot of the same symptoms and got prescribed potassium supplement, large doses of iron, and magnesium. There are tricks to taking these medications for better absorption like taking vitamin c or drinking orange juice with iron, also no dairy. They have not figured out why I have iron-deficiency anemia or why my potassium is low but just having those two things out of whack has been extremely disabling. My year-long headache was completely gone once I got my first massive dose of iron. Life-changing, truly. I had energy. I am figuring that my massive nose-bleeds before and after my endoscopic sinus surgery ( which I would never recommend to anyone!). That was part of it but also some side-effects of medication added to the problem. Just a thought..

anon62024351

Posted by @anon62024351, Nov 8, 2012

Also, I am starting to wonder (I've asked but haven't gotten a definitive answer) if I am actually getting these symptoms because of all the chemo pills I've been handling for the past 2 1/2 yrs because my little boy is battling Leukemia? I don't have the heart to wear gloves handling medication that my son has to swallow and put all through his whole body. It just doesn't feel right. Lots doesn't feel right about my sons cancer and chemotherapy. But if that's the cause of my anemia and other symptoms I have, then I guess I'll do the gloves but can't feel good about it. 🙁

lovechell69

Posted by @lovechell69, Nov 9, 2012

my brother after a long fight died of liver cancer. I know what you mean about the gloves. It makes you feel like your being impersonal. If you want to continue to be with him and take care of him you can't get sick. The Dr's , nurses, and hospice said I had to wear the gloves though. For both of your sakes it prevents him from getting any virus or infection you don't know about and chemo is basically a poison meant to destroy cancer cells. I don't know it all but my brother understood and wanted me to protect the both of us.

hope3

Posted by @hope3, Nov 29, 2012

Have you been checked for Lupus?

Please login or become a member to post a comment.